Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Lefschetz fibrations, complex structures and Seifert fibrations on $S^1 \times M^3$

Tolga Etgu

Algebraic & Geometric Topology 1 (2001) 469–489
Bibliography
1 S Baldridge, Seiberg–Witten invariants of 4–manifolds with free circle actions, Commun. Contemp. Math. 3 (2001) 341 MR1849644
2 O Biquard, Les équations de Seiberg–Witten sur une surface complexe non kählérienne, Comm. Anal. Geom. 6 (1998) 173 MR1619842
3 W Barth, C Peters, A Van de Ven, Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 4, Springer (1984) MR749574
4 W Chen, R Matveyev, Symplectic Lefschetz fibrations on $S^1\times M^3$, Geom. Topol. 4 (2000) 517 MR1800295
5 S K Donaldson, Lefschetz fibrations in symplectic geometry, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 309 MR1648081
6 M Fernández, M J Gotay, A Gray, Compact parallelizable four-dimensional symplectic and complex manifolds, Proc. Amer. Math. Soc. 103 (1988) 1209 MR955011
7 R Filipkiewicz, Four-dimensional geometries, PhD thesis, University of Warwick (1984)
8 H Geiges, Symplectic structures on $T^2$–bundles over $T^2$, Duke Math. J. 67 (1992) 539 MR1181312
9 H Geiges, J Gonzalo, Contact geometry and complex surfaces, Invent. Math. 121 (1995) 147 MR1345288
10 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
11 J Hempel, 3–Manifolds, Ann. of Math. Studies 86, Princeton University Press (1976) MR0415619
12 M Kato, Topology of Hopf surfaces, J. Math. Soc. Japan 27 (1975) 222 MR0402128
13 D Kotschick, Remarks on geometric structures on compact complex surfaces, Topology 31 (1992) 317 MR1167173
14 P B Kronheimer, Embedded surfaces and gauge theory in three and four dimensions, from: "Surveys in differential geometry, Vol III (Cambridge, MA, 1996)", Int. Press, Boston (1998) 243 MR1677890
15 Y Matsumoto, Diffeomorphism types of elliptic surfaces, Topology 25 (1986) 549 MR862439
16 J D McCarthy, On the asphericity of a symplectic $M^3\times S^1$, Proc. Amer. Math. Soc. 129 (2001) 257 MR1707526
17 J Milnor, A unique decomposition theorem for 3–manifolds, Amer. J. Math. 84 (1962) 1 MR0142125
18 J W Morgan, The Seiberg–Witten equations and applications to the topology of smooth four-manifolds, Mathematical Notes 44, Princeton University Press (1996) MR1367507
19 T Mrowka, P Ozsváth, B Yu, Seiberg–Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997) 685 MR1611061
20 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1995) MR1373431
21 W D Neumann, F Raymond, Seifert manifolds, plumbing, $\mu $–invariant and orientation reversing maps, from: "Algebraic and geometric topology (Proc. Sympos., Univ. California, Santa Barbara, Calif., 1977)", Lecture Notes in Math. 664, Springer (1978) 163 MR518415
22 P Orlik, Seifert manifolds, Lecture Notes in Mathematics 291, Springer (1972) MR0426001
23 C Okonek, A Teleman, 3–dimensional Seiberg–Witten invariants and non–Kählerian geometry, Math. Ann. 312 (1998) 261 MR1671784
24 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
25 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
26 C H Taubes, More constraints on symplectic forms from Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 9 MR1312973
27 C H Taubes, The geometry of the Seiberg–Witten invariants, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 493 MR1648099
28 A D Teleman, Projectively flat surfaces and Bogomolov's theorem on class $\mathrm{VII}_0$ surfaces, Internat. J. Math. 5 (1994) 253 MR1266285
29 W P Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976) 467 MR0402764
30 M Ue, Geometric 4–manifolds in the sense of Thurston and Seifert 4–manifolds I, J. Math. Soc. Japan 42 (1990) 511 MR1056834
31 M Ue, Geometric 4 manifolds in the sense of Thurston and Seifert 4 manifolds II, J. Math. Soc. Japan 43 (1991) 149 MR1082428
32 S Vidussi, The Alexander norm is smaller than the Thurston norm: a Seiberg–Witten proof, Prépublication École Polytechnique 99–6
33 C T C Wall, Geometries and geometric structures in real dimension 4 and complex dimension 2, from: "Geometry and topology (College Park, Md., 1983/84)", Lecture Notes in Math. 1167, Springer (1985) 268 MR827276
34 C T C Wall, Geometric structures on compact complex analytic surfaces, Topology 25 (1986) 119 MR837617
35 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021
36 J C Wood, Harmonic morphisms, conformal foliations and Seifert fibre spaces, from: "Geometry of low-dimensional manifolds, 1 (Durham, 1989)", London Math. Soc. Lecture Note Ser. 150, Cambridge Univ. Press (1990) 247 MR1171903